# SDR SWAA2022061517416

- Difficulty date: June 11, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 25,466 hours, 11,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS OUT / [01] REMOVED AND REPLACED FWD EMERGENCY BATTERY PACK IN REF TO AMM 33-51-06. OPS CHECK GOOD AT THIS TIME
